Equivariant schrödinger maps in two spatial dimensions

I. Bejenaru, A. Ionescu, C. Kenig, D. Tataru

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


We consider equivariant solutions for the Schrödinger map problem from ℝ2+1 to S2 with energy less than 4π and show that they are global in time and scatter.

Original languageEnglish (US)
Pages (from-to)1967-2025
Number of pages59
JournalDuke Mathematical Journal
Issue number11
StatePublished - 2013

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Equivariant schrödinger maps in two spatial dimensions'. Together they form a unique fingerprint.

Cite this